| Model Number |
NX121 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Ambulation or Postural Difficulties (2544); Implant Pain (4561)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation results: reference code nx053z, device name as vega ps tibial plateau cemented t2, serial number n/a, batch number 51964150, manufacturing date 19.09.2013.Reference code device name corresponding internal notification number, nn260p plug f/tibial plateau (b)(4), nx042 patella 3-pegs p2 (b)(4), nx031z as vega ps femoral comp.Cemented f5n (b)(4), nx121 vega ps gliding surface t2/2+ 12mm (b)(4).Investigation: no products available.Therefore a failure description at the products are not possible.Pictorial documentation: there are no pictures available.Batch history review: the device quality and manufacturing history records (dhr) have been checked for all available lot numbers and the products found to be according to our specification valid at the time of production.There are no similar complaints against the same lot number(s) with this error pattern.Explanation and rationale: no products available and therefore it is hardly possible to determine an exact conclusion and root cause.The exact cause cannot be determined.Corrective action: for this topic (implant loosening) a product safety case (psc) was initiated.
Event or Problem Description
It was reported to aesculap inc.That a vega knee implant system was implanted during a primary surgery performed on (b)(6) 2014.According to the complainant, following the primary surgery, the patient experienced pain and difficulty in walking of the implant.The patient underwent a revision surgery occurred on (b)(6) 2015.The complaint device was not available to be returned to the manufacturer for evaluation.All available information has been provided at this time, if additional information becomes available the complaint will be updated accordingly.The adverse event / malfunction is filed under reference (b)(4).Involved components: nn260p (peek plug f/ tibia).Nx053z (ps tibia cemented t2).Nx042 (universal patella p2).Nx031z (ps femur cemented f5n rt).Nx121 (ps pe insert t2/t2+, 12mm).The cement used is unidentified.Associated medwatches: 2916714-2020-00319, 2916714-2020-00320, 2916714-2020-00321, 2916714-2020-00322.